# SDR TSAA0451013

- Difficulty date: November 29, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stringer
- Part number: 6546579
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET LONGERON STIFFENER, TORQUE BOX, EXFOLIATED.  CUT AND REMOVED DAMAGED PORTION OF FORMED STRUCTURE.  FABRICATED REPAIR PARTS FROM MATERIALS SPECIFIED IN TABLE 1.  APPLIED ONE COAT OF BMS 10-11, TYPE 1 PRIMER, AND INSTALLED REPAIR PARTS WET WITH FASTENERS, MAKING A FAYING SURFACE SEAL WITH BMS 5-95 SEALANT.  REPAIR COMPLETED IAW SRM 51-40-1, FIGURE 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
